# SDR AT0600023

- Difficulty date: July 18, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Part serial: 20948
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS VERY DIM AT AFT OVER WING EXIT LOWER LIGHTS / ROW 25-31.  R/R POWER SUPPLY IAW B717 MM 33-51 OPS CHECK NORMAL.
